# SDR AALA201707039041

- Difficulty date: July 1, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 57,848 hours, 21,714 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT LAVATORY SMOKE DETECTOR ILLUMINATED 8-10 SECONDS. PERFORMED BITE CHECK LAVATORY E SMOKE DETECTION PER AMM 26-17-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
